International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 847-854
Nonlinear functional integrodifferential equations in Hilbert space
Department of Mathematics, Pusan National University, Pusan 609-735, Korea
Received 7 November 1996; Revised 3 November 1997
Copyright © 1999 J. Y. Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a Hilbert space and let be a bounded domain with smooth boundary . We establish the existence and norm estimation of solutions for the parabolic partial functional integro-differential equation in by using the fundamental solution.